# SDR SWAA2017030612328

- Difficulty date: February 27, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 63,012 hours, 36,777 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 411A2119
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FORWARD LOWER CORNER BRACKET CRACKED.  R&R BRACKET IAW SRM AND DWG.
